# SDR 98ZZZX1361

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower Drive
- Part number: 900D1400526101
- Condition: Leaking
- Location: M/R
- Part time: 1,971 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BLOWER DRIVE LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
